# SDR AJZ2004F00000

- Difficulty date: April 10, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N206AV
- Make and model: Beech C-99
- Aircraft serial: U206
- Engine: Pwa PT6A36
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Motor
- Component: Motor
- Component part number: 1153800025
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN LANDING GEAR SELECTED TO EXTEND THE CIRCUIT BREAKER POPPED.  PERFORMED FLYBY AND CONFIRMED GEAR NOT DOWN.  EXTENDED GEAR MANUALLY AND LANDED WITHOUT FURTHER INCIDENT. REPAIRED WIRING ON THE GEAR MOTOR.  GEAR SWING CHECK GOOD.  AIRCRAFT WAS TEST FLOWN AND APPROBED FOR RETURN TO SERVICE.
